Key result
A 76-year-old man developed severe laryngeal edema and subsequent nasogastric tube syndrome with bilateral vocal cord paralysis following ARB administration and vascular regeneration therapy.
Case Report (n=1)
Highlights the risk of severe laryngeal edema when combining ARB therapy with vascular regeneration therapy, and the subsequent risk of nasogastric tube syndrome.
Alerts clinicians to possible laryngeal edema with ARB plus vascular regeneration therapy; leaves open causality and generalizability.
No abstract yet. The journal hasn't published one we can show.
No takes yet. Share an insight, caveat, or question.
Kimura et al. (2008) conducted a case report in Laryngeal edema and bilateral vocal cord paralysis (n=1). Angiotensin II Receptor Blocker (candesartan cilexetil) and vascular regeneration therapy was evaluated on Development of laryngeal edema and bilateral vocal cord paralysis. A 76-year-old man developed severe laryngeal edema and subsequent nasogastric tube syndrome with bilateral vocal cord paralysis following ARB administration and vascular regeneration therapy.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: